MathSciNet Relay Station
MathSciNet bibliographic data
MR2934073 34A08 (26A33 34B15)
Ahmad, Bashir New results for boundary value problems of nonlinear fractional differential equations with non-separated boundary conditions. Acta Math. Vietnam. 36 (2011), no. 3, 659–668.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement